Discussions By Condition: Medical Stories

body tremor uncontrollable shaking

Posted In: Medical Stories 2 Replies
  • Posted By: shelley samson
  • December 25, 2008
  • 05:56 PM

i was diagnosed with parkinson's disease 11 years ago. i have had very mild symptons for all these years. about six months ago i was diagnosed with hashimoto. about two months ago i stopped taking my thyroid medication thyroxine .025mg. within a few weeks of stopping the medication, i started to experience full body tremors that can last for an hour and a half each. besides the full body tremors there is immobility, confusion and overall body weakness. my neurologist thinks that when i stopped taking the thyroxine it shut my thyroid down which inturn exasperated my parkinson's. i have now gone back on the thyroxine for about one month. for a while these body tremor episodes were decreasing. originally they were 3 to 4 times a day lasting 1 to 2 hours each. they diminshed to 1 a day lasting a half hour. now they are coming back as they were. my endocrinologist does not think that when i stopped the thyroxine it caused these episodes to occur, but is not sure at this point what it is. . i am trying to find out what is causing these body tremors and how to treat them. my body is trembling with muscle spasms severe back pain and i cannot find any comfortable position to be in physically.

Reply Flag this Discussion

2 Replies:

  • Hello,I have experienced similar problem with my mother these days. Hope, you would have found the solution for the prolonged illness you were suffering since many years. I could not see any responses to your concern in the posting, will appreciate and be kind if your could suggest/share the possible cause & solution for this disease. you may email me the help on surendrasoni@gmail.comwith kind regards,Surendrai was diagnosed with parkinson's disease 11 years ago. i have had very mild symptons for all these years. about six months ago i was diagnosed with hashimoto. about two months ago i stopped taking my thyroid medication thyroxine .025mg. within a few weeks of stopping the medication, i started to experience full body tremors that can last for an hour and a half each. besides the full body tremors there is immobility, confusion and overall body weakness. my neurologist thinks that when i stopped taking the thyroxine it shut my thyroid down which inturn exasperated my parkinson's. i have now gone back on the thyroxine for about one month. for a while these body tremor episodes were decreasing. originally they were 3 to 4 times a day lasting 1 to 2 hours each. they diminshed to 1 a day lasting a half hour. now they are coming back as they were. my endocrinologist does not think that when i stopped the thyroxine it caused these episodes to occur, but is not sure at this point what it is. . i am trying to find out what is causing these body tremors and how to treat them. my body is trembling with muscle spasms severe back pain and i cannot find any comfortable position to be in physically.
    Anonymous 42789 Replies Flag this Response
  • Hello,I have experienced similar problem with my mother these days. Hope, you would have found the solution for the prolonged illness you were suffering since many years. I could not see any responses to your concern in the posting, will appreciate and be kind if your could suggest/share the possible cause & solution for this disease. you may email me the help on surendrasoni@gmail.comwith kind regards,Surendrai was diagnosed with parkinson's disease 11 years ago. i have had very mild symptons for all these years. about six months ago i was diagnosed with hashimoto. about two months ago i stopped taking my thyroid medication thyroxine .025mg. within a few weeks of stopping the medication, i started to experience full body tremors that can last for an hour and a half each. besides the full body tremors there is immobility, confusion and overall body weakness. my neurologist thinks that when i stopped taking the thyroxine it shut my thyroid down which inturn exasperated my parkinson's. i have now gone back on the thyroxine for about one month. for a while these body tremor episodes were decreasing. originally they were 3 to 4 times a day lasting 1 to 2 hours each. they diminshed to 1 a day lasting a half hour. now they are coming back as they were. my endocrinologist does not think that when i stopped the thyroxine it caused these episodes to occur, but is not sure at this point what it is. . i am trying to find out what is causing these body tremors and how to treat them. my body is trembling with muscle spasms severe back pain and i cannot find any comfortable position to be in physically.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.